# SDR USAA2013081900002

- Difficulty date: August 17, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 16,129 hours, 5,280 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG "DIRTY SOCK" ODOR.  WORSE ON  ENTRY AND NEAR DOORS 3L/R.  ODOR NOT DETECTED BY FLIGHT DECK CREW.  COMPLIED WITH TROUBLESHOOT CABIN AIR QTY JOB CARD.  NO FAULTS NOTED.  NO SUBSEQUENT CABIN ODOR EVENTS OR FAULTS NOTED.
